# SDR AALA20150114008

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,651 hours, 7,592 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141T630182
- Condition: Cracked
- Location: E&E Door
- Part time: 47,651 hours, 7,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRONICS BAY DOOR 119AL IS CRACKED ON LT EDGE CORNER OF EXTERIOR SKIN.  REPAIRED DOOR 119AL IAW SRM 51-70-13.
